# SDR SWAA2023071171934

- Difficulty date: June 27, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT PANEL 142KW IS CRACKED<[01] PANEL WAS PREVIOUSLY OPENED ON TASK CARD TTG8Q00KV19U;[02] REMOVED AND INSTALLED NEW PANEL 142KL AT AFT CARGO DOOR CUTOUT REF 51-40-02-0G-0;[03] CORRECTION TO STEP 2.REMOVED AND INSTALLED NEW PANEL 142KW AT AFT CARGO DOOR CUTOUT REF 51-40-02-0G-0;[04] VERIFIED STEP 1;2;3
